# SDR SWAA2019111938948

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 66,112 hours, 38,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3086
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR, EMERGENCY ESCAPE SLIDES, PULL HANDLE ACCESS HANDLE COVER MISSING. / FOUND HANDLE COVER OUT OF POSITION PER MT.
